Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Subharmonic instabilities of Tollmien-Schlichting waves in two-dimensional Poiseuille flow

Autor
Drissi, A.; Net, M.; Mercader, M.
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
1999-08
Volum
60
Número
2
Pàgina inicial
1781
Pàgina final
1791
DOI
https://doi.org/10.1103/PhysRevE.60.1781 Obrir en finestra nova
Resum
The stability of the upper branch of shear traveling waves in two-dimensional Poiseuille flow, when the total flux through the channel is held constant, is considered. Taking into account the length of the periodic channel, perturbations of the same wave number (superharmonic), and different wave number (subharmonic) of the uniform wave trains are imposed. We mainly consider channels long enough to contain M=4 and M=8 basic wavelengths. In these cases, subharmonic bifurcations are found to be do...
Paraules clau
BIFURCATIONS, CHANNEL, CONVECTION, STABILITY, TURBULENCE
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants